# SDR CALA2015042093589

- Difficulty date: April 11, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 67,611 hours, 7,841 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN SEAT 45HJK & GALLEY MOUNT, FLOOR PROXIMITY LIGHT CABLE DAMAGED PN 8060-2.  REPLACED THE RT 4 FLOOR MOUNT PROXIMITY LIGHT CABLE & TEST FOUND PASSED IAW AMM 33-51-1 2 REV 172.
